Rational reductions of the 2D-Toda hierarchy and mirror symmetry

Brini, A. orcid.org/0000-0002-3758-827X, Carlet, G., Romano, S. et al. (1 more author) (2017) Rational reductions of the 2D-Toda hierarchy and mirror symmetry. Journal of the European Mathematical Society, 19 (3). pp. 835-880. ISSN 1435-9855

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017 European Mathematical Society. This is an author-produced version of a paper subsequently published in Journal of the European Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Rational reductions; Gromov–Witten; integrable hierarchies; mirror symmetry; 2D-Toda; Ablowitz–Ladik
Dates:
  • Published (online): 15 February 2017
  • Published: 15 February 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 15 Oct 2019 11:36
Last Modified: 17 Oct 2019 05:01
Status: Published
Publisher: EMS Publishing House
Refereed: Yes
Identification Number: https://doi.org/10.4171/jems/681
Related URLs:

Share / Export

Statistics